# SDR UALA2010051901687

- Difficulty date: May 19, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 42,224 hours, 16,587 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2217
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS TEST FAILED ON 3SV.  EXTERNAL LOADS FWD L INDICATED.  SLIDE WAS TESTED AND DOOR 1L SLIDE IS BAD.  SLIDE IS A MR25822, 649-9130.  ACFT RESTRICTED TO DAYLIGHT OPS ONLY.  REPLACED DOOR 1L SLIDE.  PASSED EMERGENCY LIGHT TEST.
